• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • May 15, 2019 News!Vol.7, No.5- Vol.8, No.4 have been indexed by EI (Inspec).   [Click]
  • Apr 10, 2020 News!Vol. 10, No. 3 has been published with online version.   [Click]
General Information
    • ISSN: 2010-3697  (Online)
    • Abbreviated Title: Int. J. Model. Optim.
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET), EBSCO, etc.
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2012 Vol.2(5): 634-636 ISSN: 2010-3697
DOI: 10.7763/IJMO.2012.V2.198

A Study on QoS Models for Mobile Ad-hoc Networks

Seyed Hossein Hosseini Nazhad Ghazani, Jalil Jabari Lotf, and R. M. Aliguliyev
Abstract—In mobile ad hoc networks (MANETs), the provision of Quality of Service (QoS) guarantees is much more challenging than in wired networks. The difficulties in the provision of QoS models have limited the usefulness of MANETs. In this paper a comprehensive review on some Quality of Service issues in MANET has been presented.

Index Terms—Ad hoc, QoS models, mobile nodes, routing

S. H. H. N. Ghazani, Department of Computer Engineering, Islamic Azad University, Ahar Branch, Iran (e-mail: S.HosseiniNazhad@iau-ahar.ac.ir).
J. J. Lotf, Department of Computer Engineering, Islamic Azad University, Ahar Branch, Iran (e-mail: J-Jabbari@iau-ahar.ac.ir).
R. M. Aliguliyev, Institute of Information Technology of ANAS, 9, F. Agayev St., Baku-AZ1141, Azerbaijan Republic (e-mail: Rasim@science.az).

[PDF]

Cite: Seyed Hossein Hosseini Nazhad Ghazani, Jalil Jabari Lotf, and R. M. Aliguliyev, "A Study on QoS Models for Mobile Ad-hoc Networks," International Journal of Modeling and Optimization vol. 2, no. 5, pp. 634-636, 2012.

Copyright © 2008-2020. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com